English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

G(ℓ,k,d)-modules via groupoids

MPS-Authors
/persons/resource/persons235793

Mazorchuk,  Volodymyr
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236270

Stroppel,  Catharina
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Mazorchuk, V., & Stroppel, C. (2016). G(ℓ,k,d)-modules via groupoids. Journal of Algebraic Combinatorics, 43(1), 11-32. doi:10.1007/s10801-015-0623-0.


Cite as: http://hdl.handle.net/21.11116/0000-0004-101D-A
Abstract
There is no abstract available